Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multilinear mappings of nuclear and integral type
HTML articles powered by AMS MathViewer

by Raymundo Alencar PDF
Proc. Amer. Math. Soc. 94 (1985), 33-38 Request permission

Abstract:

We define vector-valued multilinear mappings of nuclear and integral type and establish conditions for its coinciding spaces.
References
Similar Articles
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 33-38
  • MSC: Primary 47B10; Secondary 46B22, 46G99, 47D15
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781051-6
  • MathSciNet review: 781051